# SDR 96FDEA00096

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640FE
- Make and model: Boeing 747245F
- Aircraft serial: 20826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIN - MAIN DECK ATTACH FITTING AT BS 1020 BETWEEN FLOORBEAMS LBBL 72 TO 92 AND 98.58 FOUND 8 INCH CRACK.
